# SDR DALA2017121508688

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE BETWEEN Y=218 T O 237, 28L AT FORWARD CARGO COMPARTMENT.  REPLACED IAW SRM 51-30-02, 51-30-05 AND DWG 5913508, REV CB.  (LP# 0339130)
